Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (100 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 127–138
DOI: 10.4171/RSMUP/120-7

Published online: 2008-12-31

Hölder Type Estimates for the $\overline\partial$-Equation in Strongly Pseudoconvex Domains

Heungju Ahn[1], Hong Rae Cho[2] and Jong-Do Park[3]

(1) National Institute for Mathematical Sciences, Daejeon, South Korea
(2) Pusan National University, Busan, South Korea
(3) Pohang University of Science and Technology, Kyungbuk, South Korea

In this paper we generalize the Hölder space with a majorant function, define its order, and prove the existence and regularity for the solutions of the Cauchy-Riemann equation in the generalized Hölder space over a bounded strongly pseudoconvex domain.

No keywords available for this article.

Ahn Heungju, Cho Hong Rae, Park Jong-Do: Hölder Type Estimates for the $\overline\partial$-Equation in Strongly Pseudoconvex Domains. Rend. Sem. Mat. Univ. Padova 120 (2008), 127-138. doi: 10.4171/RSMUP/120-7